Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 562494, 15 pages
http://dx.doi.org/10.1155/2011/562494
Research Article

On Riemann-Liouville and Caputo Derivatives

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2Department of Mathematics, Zhongyuan University of Technology, Zhengzhou 450007, China
3Department of Electrical and Computer Engineering, Utah State University, Logan, UT 84322-4120, USA

Received 27 June 2010; Accepted 25 January 2011

Academic Editor: Daniel Czamanski

Copyright © 2011 Changpin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  2. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  3. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, World Scientific, Singapore, 2009. View at Zentralblatt MATH
  4. P. L. Butzer and U. Westphal, An Introduction to Fractional Calculus, World Scientific, Singapore, 2000. View at Zentralblatt MATH
  5. J. Guy, “Modeling fractional stochastic systems as non-random fractional dynamics driven by Brownian motions,” Applied Mathematical Modelling, vol. 32, no. 5, pp. 836–859, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000. View at Publisher · View at Google Scholar
  7. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  8. I. Lakshmikantham and S. Leela, Theory of Fractional Dynamical Systems, Cambridge Scientific Publishers, Cambridge, UK, 2009.
  9. C. P. Li and W. H. Deng, “Remarks on fractional derivatives,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 777–784, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. P. Li, X. H. Dao, and P. Guo, “Fractional derivatives in complex planes,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1857–1869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. P. Li, Z. Q. Gong, D. L. Qian, and Y. Q. Chen, “On the bound of the Lyapunov exponents for the fractional differential systems,” Chaos, vol. 20, no. 1, Article ID 013127, 7 pages, 2010. View at Publisher · View at Google Scholar
  12. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  13. M. D. Ortigueira, “Comments on “Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions”,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2534–2537, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999.
  15. D. L. Qian, C. P. Li, R. P. Agarwal, and P. J. Y. Wong, “Stability analysis of fractional differential system with Riemann-Liouville derivative,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 862–874, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. B. J. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New York, NY, USA, 2003.
  17. Z. G. Zhao, Q. Guo, and C. P. Li, “A fractional model for the allometric scaling laws,” The Open Applied Mathematics Journal, vol. 2, pp. 26–30, 2008. View at Publisher · View at Google Scholar
  18. S. B. Yuste and L. Acedo, “An explicit finite difference method and a new von Neumann-type stability analysis for fractional diffusion equations,” SIAM Journal on Numerical Analysis, vol. 42, no. 5, pp. 1862–1874, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. N. Heymans and I. Podlubny, “Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives,” Rheologica Acta, vol. 45, no. 5, pp. C765–C771, 2006. View at Publisher · View at Google Scholar
  20. S. Zhang, “Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 5-6, pp. 2087–2093, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. V. J. Ervin, N. Heuer, and J. P. Roop, “Numerical approximation of a time dependent, nonlinear, space-fractional diffusion equation,” SIAM Journal on Numerical Analysis, vol. 45, no. 2, pp. 572–591, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. P. Zhuang, F. Liu, V. Anh, and I. Turner, “New solution and analytical techniques of the implicit numerical method for the anomalous subdiffusion equation,” SIAM Journal on Numerical Analysis, vol. 46, no. 2, pp. 1079–1095, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. S. Tavazoei and M. Haeri, “A proof for non existence of periodic solutions in time invariant fractional order systems,” Automatica, vol. 45, no. 8, pp. 1886–1890, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Y. Li, Y. Q. Chen, and I. Podlubny, “Mittag-Leffer stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, pp. 1965–1969, 2009. View at Publisher · View at Google Scholar
  26. H. G. Sun, W. Chen, C. P. Li, and Y. Q. Chen, “Fractional differential models for anomalous diffusion,” Physica A, vol. 389, no. 14, pp. 2719–2724, 2010. View at Publisher · View at Google Scholar
  27. Y. Y. Zheng, C. P. Li, and Z. G. Zhao, “A note on the finite element method for the space-fractional advection diffusion equation,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1718–1726, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. Y. Y. Zheng, C. P. Li, and Z. G. Zhao, “A fully discrete discontinuous Galerkin method for nonlinear fractional fokker-planck equation,” Mathematical Problems in Engineerings, vol. 2010, Article ID 279038, 26 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH